# SDR UALA2010052801842

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,380 hours, 13,491 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 106144523
- Part serial: CL97847
- Condition: Faulted
- Location: Ground Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE DISPATCH SEVERAL STATUS MESSAGES APPEARED ON EICAS-MAIN BATTERY CHARGER, EXH NR1 AFT EQUIP WITH FLUCTUATION OF CTR HYD QTY.   COMMON 115 VOLT AC FOR ABOVE SYS IS A2 PHASE OF 115V AC GROUND SVC BUSS.  WD 24-51-52. FOUND TWO LUGS ON GROUND SERVICE TRANSFER RELAY A3 & B3 SEPARATED FROM MOUNTING BASE. REPLACED RELAY. RAN ENGINE IAW JRH. OPERATED SYS WITH GRND POWER & APU POWER. SYS OPERATED NORMAL.
